# SDR AALA20090819TUL10

- Difficulty date: August 11, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED STATION 218-237.  REPLACED CUSP UNDER SRM 51-30-05.
